Why does my skin get blind pimples, acne, & blisters from certain pain medications?
I tried taking Generic Morphine ER to treat chronic pain and I have painful blind pimples,
soars,blister like pimples that hurt really bad and take forever to heal.
Other meds like Vicodin, Percocet, clorazopan, tezenedine most are generic and not 100%
on the spelling of some...
Seems like brand name meds like Opana do not cause these ill effects.
This is likely to be a drug reaction to the medication or one of the ingredients in the formulation. I would suggest discussing this with your prescribing doctor to switch to a different brand or a different medication to prevent the reaction.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.